# SDR R61A2019080790817

- Difficulty date: July 19, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 39,459 hours, 23,683 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 15C0003007
- Part serial: RMAIE122
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN NOSE LIP SKIN AND OUTER BARREL SKIN LOWER SECTION ON ENG,#1. REPLACED ENG.#1 INLET COWL IAW AMM 71-61-00.
